Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A perfectly normal, locally compact, noncollectionwise normal space from $ \diamondsuit\sp \ast$

Authors: Peg Daniels and Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 95 (1985), 115-118
MSC: Primary 54D15; Secondary 54A35
MathSciNet review: 796458
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A perfectly normal, locally compact, collectionwise-$ {T_2}$, noncollectionwise normal space is constructed using $ {\diamondsuit ^*}$, a combinatorial axiom which holds in Gödel's constructible universe $ L$. The construction answers questions of $ {\text{F}}$. Tall and S. Watson.

References [Enhancements On Off] (What's this?)

  • [F] W. G. Fleissner, Normal nonmetrizable Moore spaces from continuum, hypothesis or nonexistence of inner models with measurable cardinals, Proc. Nat. Acad. Sci. U.S.A. 79 (1982), 1371-1372. MR 648069 (84f:54040)
  • [JKR] I. Juhasz, K. Kunen and M. E. Rudin, Two more hereditarily separable, non-Lindelöf spaces, Canad. J. Math. 28 (1976), 998-1005. MR 0428245 (55:1270)
  • [N] P. J. Nyikos, A provisional solution to the normal Moore space problem, Proc. Amer. Math. Soc. 78 (1980), 429-435. MR 553389 (81k:54044)
  • [S] S. Shelah, A note in general topology: if $ \diamondsuit _{{\aleph _1}}^*$ then any normal space of character $ \leq {\aleph _1}is{\aleph _1}{\text{ - CWH}}$, preprints in Math. Logic (1979).
  • [T] F. D. Tall, Collectionwise normality without large cardinals, Proc. Amer. Math. Soc. 85 (1982), 100-102. MR 647907 (83e:54017)
  • [W] W. S. Watson, Locally compact normal spaces in the constructible inverse, Canad. J. Math. 34 (1982), 1091-1096. MR 675681 (83k:54021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 54A35

Retrieve articles in all journals with MSC: 54D15, 54A35

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society